# SDR REXA2018122891337

- Difficulty date: December 19, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670356252
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP HAS CORROSION LOCATED ON THE AFT SIDE OF                
 FRAME 319.70 AND ON TOP OF STGR 21R, IN THE FWD E & E BAY.        
REPLACED ANGLE CLIP ON AFT SIDE OF FRAME 319.7 AND ON TOP OF  
 STGR 21R IAW CRJ 900 SRM 51-42-21.  OPS TEST OF DME          
 GOOD IAW CRJ 900 AMM 34-53-00                                
                       AAR SM 33
